# SDR CALA0500461

- Difficulty date: December 28, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N76153
- Make and model: Boeing 767224
- Aircraft serial: 30432
- Aircraft time: 22,587 hours, 3,606 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5113
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT BS 325, LBL 28 TO LBL 60.  THE FLOORBEAM WAS REPAIRED IAW SRM 53-00-51, FIGURE 201, REPAIR 1.
